On the geodetic hull number of Pk-free graphs

Theor. Comput. Sci., Volume 640, Issue C, 2016, Pages 52-60.

Cited by: 15|Bibtex|Views20|Links
EI

Abstract:

Partially answering a question posed by Araujo, Morel, Sampaio, Soares, and Weber, we show that computing the geodetic hull number of a given P 9 -free graph is NP-hard. Similarly, we show that computing the geodetic interval number of a given P 5 -free graph is NP-hard. Furthermore, we show that the geodetic hull number can be computed i...More

Code:

Data:

Your rating :
0

 

Tags
Comments